Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5061
Title: Exact and explicit solutions to nonlinear evolution equations using the division theorem
Authors: Aslan, İsmail
Keywords: First integral method
Gilson-Pickering equation
Regularized long-wave Burgers equation
Traveling wave solutions
Nonlinear equations
Issue Date: Jun-2011
Publisher: Elsevier Ltd.
Source: Aslan, I. (2011). Exact and explicit solutions to nonlinear evolution equations using the division theorem. Applied Mathematics and Computation, 217(20), 8134-8139. doi:10.1016/j.amc.2011.02.098
Abstract: In this paper, we show the applicability of the first integral method, which is based on the ring theory of commutative algebra, to the regularized long-wave Burgers equation and the Gilson-Pickering equation under a parameter condition. Our method provides polynomial first integrals for autonomous planar systems. Through the established first integrals, exact traveling wave solutions are derived in a concise manner.
URI: https://doi.org/10.1016/j.amc.2011.02.098
http://hdl.handle.net/11147/5061
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5061.pdfMakale180.35 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

25
checked on Dec 11, 2021

WEB OF SCIENCETM
Citations

29
checked on Jan 22, 2022

Page view(s)

54
checked on Jan 24, 2022

Download(s)

120
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.